# SDR SWAA2012080306452

- Difficulty date: July 12, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 49,373 hours, 39,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 6545875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-ANGLE CORRODED BETWEEN BS 291.5 TO BS 360, STR 17R.  REMOVED AND REPLACED Z-ANGLE IAW SRM AND DWG.
